MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.annfar.2010.11.022

Медицинская библиотека · Annales francaises d'anesthesie et de reanimation · 2011

[A serious "acetaldehyde syndrome" compounded by dopamine].

Amireche N, Petit J-S, Bankole E, Fournet-Fayard A, Appriou M, Leon A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Disulfiram is commonly used in the treatment of alcohol dependence. It induces aversive symptoms after alcohol ingestion: the "acetaldehyde syndrome". Most often "acetaldehyde syndrome" is moderate but severe life-threatening symptoms may occur in specific circumstances. We report the case of a serious "acetaldehyde syndrome" with shock compounded by the initial administration of dopamine. Discussion clarifies the pathophysiology and develops the therapeutic management.

Для цитирования: Amireche N, Petit J-S, Bankole E, Fournet-Fayard A, Appriou M, Leon A. [A serious "acetaldehyde syndrome" compounded by dopamine].. Annales francaises d'anesthesie et de reanimation. 2011. DOI: 10.1016/j.annfar.2010.11.022.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.